# SDR N6WA20181127601

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 32,305 hours, 23,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMELL OF SMOKE IN CABIN. PERFORM OPS CHECK OF AIR DIST IAW CRJ 700AMM 21-51-00 NO SMOKE NOTED MXC NOTIFIED OK FOR SERVICE INSPECTED A/C CABIN COPIT FUSELAGE ACM EXHUAST PARTS NO ODOR OR SIGN OF SMOKE
